# SDR SWAA2022031587513

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 67,335 hours, 39,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL (140BF) 6.75 IN LONG CRACK. / CLOSING DMA PAGE: 0131071 R/R (140BF) FLOOR PANEL PER AMM 25-52-10 CL #83699
